Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 1015-1029
http://dx.doi.org/10.1155/IJMMS.2005.1015

Discontinuities in an axisymmetric generalized thermoelastic problem

Department of Mathematics and Computer Science, Rustaq Faculty of Education, P.O. Box 10, Rustaq 329, Oman

Received 11 August 2004; Revised 14 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moncef Aouadi, “Discontinuities in an axisymmetric generalized thermoelastic problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 7, pp. 1015-1029, 2005. https://doi.org/10.1155/IJMMS.2005.1015.